Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the oscillation of sums of random variables


Author: M. Rosenblatt
Journal: Trans. Amer. Math. Soc. 72 (1952), 165-178
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0045326-3
MathSciNet review: 0045326
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung and W. H. J. Fuchs, On the distribution of sums of random variables, Memoirs of the American Mathematical Society, No. 6, 1951, pp. 1-12. MR 0040610 (12:722e)
  • [2] W. Doeblin, Sur l'ensemble de puissances d'une loi de probabilité, Studia Mathematica vol. 9 (1941) pp. 71-96. MR 0005541 (3:168g)
  • [3] W. Feller, Fluctuation theory of recurrent events, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 98-119. MR 0032114 (11:255c)
  • [4] P. Lévy, Théorie de l'addition de variables aléatoires, Paris, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0045326-3
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society